# SDR UALA2012080804309

- Difficulty date: August 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 65,429 hours, 24,174 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC DOOR 1R SQUEAL.  RECONDITIONED AND SANDED REN AND CLEANED SEALING SURFACES.  DOOR 1 RT UPPER GATE SEAL OUT OF RETAINER AT FWD EDGE.  REINSTALLED UPPER GATE SEAL INTO RETAINER REF MM.
